# SDR UPS08M52100

- Difficulty date: March 25, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK AT STA 859 - 909 X=+27.5 FOUND CORROSION.  CORROSION ON AFFECTED AREA REMOVED MAT'L THK: 0.145", MAT'L REMOVED: 0.040" (STA899), MAT'L REMN: 0.105".  FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK AT STA 849 TO 929 X=+27.5 TRIMMED OUT.  HFEC INSP C/O ON TRIMMED OUT AREA AND FOUND NO CRACK EVIDENT.  NEW SEAT TRACK AND 2 SPLICE HAT-SECT REWORKED.  TWO SPLICE PLATES FAB.  NEW SEAT TRACK AND REPAIR PARTS INSTALLED.
